The Open UniversitySkip to content
 

Multiple planar coincidences with N-fold symmetry

Baake, Michael and Grimm, Uwe (2006). Multiple planar coincidences with N-fold symmetry. Zeitschrift für Kristallographie, 221(8) pp. 571–581.

Full text available as:
[img]
Preview
PDF (Not Set) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (296Kb)
DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1524/zkri.2006.221.8.571
Google Scholar: Look up in Google Scholar

Abstract

Planar coincidence site lattices and modules with N-fold symmetry are well understood in a formulation based on cyclotomic fields, in particular for the class number one case, where they appear as certain principal ideals in the corresponding ring of integers. We extend this approach to multiple coincidences, which apply to triple or multiple junctions. In particular, we give explicit results for spectral, combinatorial and asymptotic properties in terms of Dirichlet series generating functions.

Item Type: Journal Article
ISSN: 0044-2968
Extra Information: Some of the symbols may not have transferred correctly into this bibliographic record and/or abstract.---
Preprint version math.MG/0511306 available at http://arxiv.org/abs/math.MG/0511306
Keywords: lattices; Coincidence ideals; Planar modules; Cyclotomic fields; Dirichlet series; Asymptotic properties
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 5815
Depositing User: Uwe Grimm
Date Deposited: 07 Nov 2006
Last Modified: 04 Dec 2010 15:32
URI: http://oro.open.ac.uk/id/eprint/5815
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk